Nonnegatively curved leaves in foliations

S. R. Adams, A. Freire

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We use techniques from geometric analysis to prove that any Riemannian foliated measure space with finite total measure and leaves of nonnegative Ricci curvature has the property that a.e. leaf is the product of a compact Riemannian manifold and a flat Euclidean space.

Original languageEnglish (US)
Pages (from-to)681-700
Number of pages20
JournalJournal of Differential Geometry
Issue number3
StatePublished - Nov 1991

Fingerprint Dive into the research topics of 'Nonnegatively curved leaves in foliations'. Together they form a unique fingerprint.

Cite this